MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Skin Burning Sensation (4540)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"she has been feeling "slight stinging/burn" at implant site when not treating the "last couple of weeks, but it has gotten better" "ankle seems swollen and yellow around incision" she has just seen her pcp who said the incision did not appear infected.I asked for photo to be sent to myself and to notify dr.Ferulic with concerns as well as a photo.I asked her to stop treating herself if the "stinging/burn" continues or experiencing any discomfort.".
 
Additional Manufacturer Narrative
The patient reports a few uses of the device with a burning sensation at the incision site and extending up the leg, described as on-and-off during and after treatment.The program used and the treatment time of more than 30 minutes could be one of the causes.The pain, rated as a 3 on a 1-10 scale, is superficial, not deep in the ankle, and accompanied by tingling in the foot's sole during treatments.She denies any history of neuropathy.Following (b)(6), 30-minute sessions with suggested program seem working.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22683327
Report Number3012239564-2025-00007
Device Sequence Number15844333
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale